# SDR IXXA199578

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CUF/WRI - DURING FLIGHT BETWEEN CUF AND WRI, CREW REPORTED BURNING RUBBER ODOR IN AIRCRAFT.  MAINTENANCE ADJUSTED THE NOSE WHEEL BRAKE PADS, WHICH CAUSED THE RUBBER ODOR, AND CLIMINATED A PNEUMATIC LEAK AT NR 2 CABIN COMPRESSOR DUCT.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
